ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

On a Conjecture of Mergelyan

Brennan, J. E. (2008) On a Conjecture of Mergelyan. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 43 (6). pp. 39-54. ISSN 00002-3043

[img]
Preview
PDF
Download (462Kb) | Preview

    Abstract

    A solution is presented to the problem of uniform weighted polynomial approximation on bounded simply connected domains in the complex plane, that is analogous to Mergelyan's solution to the classical Bernstein problem on the real line.

    Item Type: Article
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 29 Aug 2012 12:52
    Last Modified: 29 Aug 2012 12:52
    URI: http://mathematics.asj-oa.am/id/eprint/174

    Actions (login required)

    View Item